# SDR DALA2015072204551

- Difficulty date: July 21, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 8L, BS 1307.  REPAIRED IAW SRM 53-02, FIG 18, PAR 12.
